# SDR ASOA201809265285

- Difficulty date: September 26, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT PRODUCTION DUCT FRETTING. REPAIRED PER REO 601R-71-22-026 REV NC DATED 2004-10-05.
